| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 45-48


K. A. Hasan, M. F. Hama
      Complex dynamics behaviors of a discrete prey-predator model with Beddington-DeAngelis functional response
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2179-2195.

F. T. Dikkartin Ovez
      The effect of the 4MAT model on student's algebra achievements and level of reaching attainments
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2197-2205.

A. Bakhtvar, R. Safakish
      Property for graph of some commutative-transitive finite rings
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2207-2211.

K. S. Gehlot
      The generalized K-Mittag-Leffler function
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2213-2219.

M. K. Azarian
      Identities involving Lucas or Fibonacci and Lucas numbers as binomial sums
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2221-2227.

B. Widodo
      The influence of hydrodynamics on pollutant dispersion in the river
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2229-2234.

A. A. N. Gunawan, Ir. Suhariningsih, K. S. P. Triyono, B. Widodo
      Determination of physical parameter model for the photo film mammographic X-ray results on the breast cancer histology classification
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2235-2244.

M. A. Hussian
      Inverse joint moments of multivariate random variables
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2245-2252.

H. S. Shukla, B. N. Prasad, O. P. Pandey
      Exponential change of Finsler metric
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2253-2263.

A. Al-Saket
      On estimating a lower bound for the Laplacian spectral radius of triangle-free graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2265-2275.

S. S. Thakur, D. S. Yadav
      A related common fixed point theorem in fuzzy 2-metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2277-2284.

Chang-An Tian
      A new Hardy-Hilbert's inequality
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2285-2288.

V. M. Goudar, K. S. Ashalatha, Venkatesha, M. H. Muddebihal
      On the geodetic number of line graph
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2289-2295.

S. K. Datta, S. Tamang
      Further results related to the generalised growth properties of analytic functions in a unit disc
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2297-2304.

K. K. Dash, R. S. Ota, S. Dash
      Sequence t-balancing numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2305-2310.

Z. Suhail, G. M. Habibullah
      Extended Bateman polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2311-2316.

O. P. Vinocha, J. S. Bhullar, B. S. Brar
      On generator Cauchy matrices of GDRS/GTRS codes
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2317-2326.

E. Dupree, B. Mathes
      Singular values of k-Fibonacci and k-Lucas Hankel matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2327-2339.

S. Currarini, M. Marini
      On the effect of premia and penalties on optimal portfolio choice
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2341-2344.

Guang Shi
      Stratification orthonormal bases for complete random inner product modules
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2345-2351.

O. Gonzalez-Gaxiola, J. A. Santiago
      An \alpha-Mellin transform and some of its applications
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2353-2361.

T. N. Pandey, V. K. Chaubey
      Lagrange spaces with \beta-change
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2363-2371.

R. Yassen, M. Algarni
      Addendum to papers
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2373.

Notice
      Retraction notice
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2375.

K. Subhashini
      Simplicity on accessible and (-1,1) rings
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 45-48, 2377-2381.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |